THE LOXOSOMATIDAE OF THE ISLE OF MAN
Article first published online: 20 AUG 2009
1965 The Zoological Society of London
Proceedings of the Zoological Society of London
Volume 145, Issue 4, pages 529–547, August 1965
How to Cite
EGGLESTON, D. (1965), THE LOXOSOMATIDAE OF THE ISLE OF MAN. Proceedings of the Zoological Society of London, 145: 529–547. doi: 10.1111/j.1469-7998.1965.tb02030.x
- Issue published online: 6 JUL 2010
- Article first published online: 20 AUG 2009
- Accepted 13th October 1964
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!